Article citationsMore>>

H. H. Khan, “On the Degree of Approximation to a Function Belonging to Weighted (LP, ξ(t)) Class,” Aligarh Bulletin of Mathematics, Vol. 3-4, 1973-1974, pp. 83-88.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top